# SDR SWIA201844268

- Difficulty date: January 20, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 32,598 hours, 28,322 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP VANE.  INBOARD LEADING EDGE FOUND GOUGED.  REPLACED THE FLAP VANE LEADING EDGE CAP IAW SRM.
